# SDR DJFA2006242

- Difficulty date: May 7, 2006
- Submitted: May 8, 2006
- Operation: Air carrier
- Aircraft: N901TA
- Make and model: Cndair CL6002B16
- Aircraft serial: 5141
- Aircraft time: 8,662 hours, 4,996 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Odor
- Condition: Detected
- Location: Cabin
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

KAGS - FOLLOWING TAKEOFF THE CABIN FILLED WITH A BURNING SMELL.  THE AIRCRAFT WAS RETURNED TO KAGS AND LANDED WITHOUT FURTHER INCIDENT.  MAINTENANCE COULD NOT LOCATE ANY BURNING OR BURNING SMELL IN THE CABIN AREA WHEN INVESTIGATING THE DISCREPANCY.  THE BURINING SMELL WAS REPORTED TO HAVE DISSIPATED DURING DESCENT INTO KAGS.  THE AIRCRAFT WAS RETURNED TO SERVICE.
